Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20188
Title: Spinor structures on homogeneous spaces
Authors: Lyakhovskii, VD
Mudrov, AI
First Published: Jul-1992
Citation: THEORETICAL AND MATHEMATICAL PHYSICS, 1992, 92 (1), pp. 704-710
DOI Link: 10.1007/BF01018698
ISSN: 0040-5779
eISSN: 1573-9333
Links: http://hdl.handle.net/2381/20188
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.